MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-21
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed discrepant ferritin results reported on aliniq ams software for several patients.The abbott field service representative (fsr) configured wrong assay code 1460 for ferritin assay by the mistake, however later, the fsr corrected the ferritin assay code 61 configuration.The customer sent out corrected ferritin results to patients.No further impact to patient management.
 
Additional Manufacturer Narrative
A search of complaints identified three complaints similar to the event described in the current complaint.No inadequate patient treatments or adverse impacts on patients¿ health were reported by the customer due to this error.The issue was resolved through a configuration change within the aliniq ams, version 2.08 1+, settings at the customer site: ferritin test-channel configuration was fixed on both architect instruments so that correct values were sent from instrument to aliniq ams.A review of the labeling addresses the customer¿s issue: configurator user manual, rev.: 1 - product suite: 2.08 provides appropriate information on configuring the test-channel codes.A review of tracking and trending did not identify any trends for the complaint issue.Additionally, labeling was reviewed and was found to adequately address the issue under review.Based on this information a deficiency was not identified for the aliniq ams middleware v2.08 1+.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15562909
Report Number3004032053-2022-00006
Device Sequence Number12183658
Product Code JQP
UDI-Device Identifier00380740158255
UDI-Public00380740158255
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-21
Device Catalogue Number03R89-21
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date10/07/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown